# SDR 2005UALA00410

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 51,074 hours, 27,699 cycles
- Engine: Ge CFM56*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Mismanufactured
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST GAP ON R1 DOOR.  MAJOR REPAIR ACCOMPLISHED.  REPLACED UPPER BODY HINGE FITTING HOUSING AND INSTALLED WEB REPAIR.
